Properties of Discrete Composition Operators
No Thumbnail Available
Date
2005
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we study the continuity and boundedness properties of the composition operator Fy ( t )= f ( t , y ( t )), where t is a discrete independent variable. A necessary and sufficient condition for the acting of F from a space p 1 ( p 1 greater than or equal to1) into another p 2 ( p 2 greater than or equal to1) is also established.
Description
Keywords
composition operator, continuous and bounded nonlinear operators, discrete semi-axis, Nemytskii operator
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
11
Issue
1
Start Page
21
End Page
27